# SDR CALA2023100602962

- Difficulty date: October 3, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: SR531190A0900
- Condition: Cracked
- Location: Sta 3850
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD2020-17-03) DURING HFEC SURFACE INSPECTION, CRACK WAS FOUND AT RH CONTINUITY FITTING WITH A CRACK LENGTH OF 0.165". END MARKED IN RED. CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS BEFORE NEXT FLIGHT. W/C:69929 ACCOMPLISHED REPAIR IAW UAL EC/RA 5311-03076 REV WITH NO NOTED D EVIATIONS. W/C:69929
